# SDR ABXA9900179

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910042506
- Condition: Delaminated
- Location: Rt Te Flap
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP CENTER FIXED VANE DELAMINATED ON LOWER SURFACE AT INBOARD END.  REPLACED VANE IAW DC9 MM 27-51-3.
